# SDR 97ZZZX4437

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N349MF
- Make and model: Beech T-34B
- Aircraft serial: 144030
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Blocked
- Location: Rt Sump Valve
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GENERAL - APPLIES TO ALL AIRCRAFT.  DURING TROUBLESHOOTING FUEL SYSTEM FOR LEFT AND RIGHT TANK, UNEVEN FUEL FLOW, FOUND PIECE OF AFTER-MARKET 6 INCH ROUND GAS TANK OCTANE RATING PLACARD/STICKER LODGED IN FUEL LINE AT SUMP CHECK VALVE PARTIALLY RESTRICTING FUEL FLOW FROM RIGHT TANK.  SMALL PIECE OF VINYL PLACARD APPARENTLY CHIPPED OFF BY FUELING NOZZLE DURING RE-FUEL.  SUBMITTER SUGGESTS PLACARDS/STICKERS BE APPLIED FAR ENOUGH AWAY FROM TANK INLETS TO PRECLUDE BEING CHIPPED BY FUELING NOZZLE AND ENTERING SYSTEM.
